Solutions of Painlevé's second equation that are extendable to the whole real axis
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1135-1136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a26,
author = {A. I. Yablonskii},
title = {Solutions of {Painlev\'e's} second equation that are extendable to the whole real axis},
journal = {Differencialʹnye uravneni\^a},
pages = {1135--1136},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a26/}
}
A. I. Yablonskii. Solutions of Painlevé's second equation that are extendable to the whole real axis. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1135-1136. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a26/